# SDR MYWA202103020001

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N735MA
- Make and model: Boeing 737*
- Aircraft serial: 37260
- Aircraft time: 30,247 hours, 11,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/T FOUND L1 DOOR EXTERIOR EMERGENCY LIGHT INOP.
